# SDR DALA1101121706

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 43,380 hours, 12,758 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin Floor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, F/A STEPPED ON UNPROTECTED IFE WIRE IN BE CABIN.  MOMENTARY PUFF OF SMOKE AND CTR ROW OF IFE WENT BLANK.  CREW NOTIFIED AND QRH WAS FOLLOWED.        MX, DP AND THE CREW FELT ISSUE WAS IDENTIFIED AND ISOLATED BY SHUTTING OFF ENTIRE BE IFE.  ALL ARE OK WITH CONTINUING TO HNL IAW QRH GUIDANCE.  MX REPAIRED THE BROKEN WIRES AND 1 BARE WIRE AT SEATS 6CD AND REPLACED THE HARNESS. SYS OPS ARE NORMAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
